# SDR AWXA200601888

- Difficulty date: October 22, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 70,697 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N833427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - INTERCOSTAL CRACKED ADJACENT TO L2 DOOR STOP NR 4, BS 660 - BS 686, S12L.  REPLACED INTERCOSTAL ADJACENT TO L2 DOOR STOP NR 4, BS 660 - BS 686, S12L PER TASKCARD M1C53608.
